Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Loose stools, taken eldoper tablet, unable to pass stools normally. What could be this?

Hi doc.. I am 27 yrs male...I had loose stools for a day and I took eldoper tablet once in day and once in the night ...the loose stools problem is not there but I am unable to pass stools normally now....I get pressures of going to release stools but nothing is coming... Just farts... It's been one day like this ...please advise
Asked On : Thu, 2 May 2013
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response

Thank you for the query.

It is quite common that after loose stools episode, there is no stool for some time. It is because your intestines were completely cleared from the stool. So it can take up to 3 days for the stool to reach the rectum. And this is the time you should wait for the stool. You may increase fiber rich products and mineral water intake to help with bowels movements. Abdominal massage or physical activity can also stimulate bowels movements.
If after 3 days still there wont be no stool, you should visit your doctor and have abdominal X-ray, abdominal ultrasound, blood work done.

Hope this will help.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor